# SDR 04FDEA01902

- Difficulty date: July 1, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC40092
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP, INBOARD FLAP SIDE HINGE AT ATTACHMENT AREA, FORWARD MOUNT FITTING, OUTBOARD AFT HOLE FOUND CORRODED.  RT OUTBOARD FLAP, INBOARD FLAP SIDE HINGE AT ATTACHMENT AREA, FORWARD MOUNT FITTING, OUTBOARD AFT HOLE REPAIRED PER  FEDEX EA NR 1-5750-76755, WINGS, RIGHT OUTBOARD FLAP, SUPPORTS CORRODED.
